# SDR QXEA0300214

- Difficulty date: January 31, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,097 hours, 2,555 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47388904
- Part serial: 0100
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 1,618 hours, 1,284 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2485, R FIRE FAILURE MASTER WARNING.  REMOVED AND REPLACED FIRE DETECTION EXTENSION CONTROL UNIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
